Mathematics (Mar 2020)

Nonexistence of Positive Solutions for Quasilinear Equations with Decaying Potentials

  • Ohsang Kwon

DOI
https://doi.org/10.3390/math8030425
Journal volume & issue
Vol. 8, no. 3
p. 425

Abstract

Read online

In this paper, we consider a quasilinear Schrödinger equation, which arises from the study of the superfluid film equation in plasma physics. Our main goal is to find the growth condition for nonlinear term and decaying condition for the potential, which guarantee the nonexistence of positive solutions.

Keywords